Restrictions of Fourier transforms to curves
Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 117-123
Let x(t)=(t,1 2t 2 ,1 6t 3 ) a certain curve in R 3 . We investigate inequalities of the type {|f ^(x(t))| b dt} 1/b Cf a for f𝒮(R 3). Our results improve improve an earlier restriction theorem of Prestini. Various generalizations are also discussed.
Soitx(t)=(t,1 2t 2 ,1 6t 3 ) une certaine courbe dans R 3 . On étudie les inégalités de la forme {|f ^(x(t))| b dt} 1/b Cf a pour f𝒮(R 3). Le résultat améliore un ancien théorème de restriction de Prestini. Ce résultat est généralisé dans certaines directions.
@article{AIF_1985__35_1_117_0,
     author = {Drury, S. W.},
     title = {Restrictions of Fourier transforms to curves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {35},
     number = {1},
     year = {1985},
     pages = {117-123},
     doi = {10.5802/aif.1001},
     zbl = {0548.42008},
     mrnumber = {86e:42026},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1985__35_1_117_0}
}
Drury, S. W. Restrictions of Fourier transforms to curves. Annales de l'Institut Fourier, Volume 35 (1985) no. 1, pp. 117-123. doi : 10.5802/aif.1001. http://www.numdam.org/item/AIF_1985__35_1_117_0/

[1] E.M. Stein, Harmonic Analysis on Rn, Studies in Harmonic Analysis, 97-135, The Mathematical Association of America Studies in Mathematics vol. 13, 1976. | MR 57 #990 | Zbl 0337.42016

[2] P.A. Thomas, Restriction theorems for the Fourier Transform, Proceedings of Symposia in Pure Mathematics, vol. 35 part 1 (1979), 111-114, AMS, Providence. | MR 81d:42029 | Zbl 0506.42020

[3] E. Prestini, A restriction theorem for space curves, Proc. A.M.S., 70 (1978), 8-10. | MR 57 #7026 | Zbl 0343.42014

[4] H.W. Guggenheimer, Differential Geometry, Dover, New York, 1977. | MR 58 #12737 | Zbl 0357.53002

[5] A. Zygmund, On Fourier coefficients and transforms of functions of two variables, Studia Math., 50 (1974), 189-201. | MR 52 #8788 | Zbl 0278.42005

[6] A. Benedeck and R. Panzone, The Lp spaces with mixed norm, Duke Math J., 28 (1961), 301-324. | Zbl 0107.08902

[7] E.M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton U.P., Princeton 1971. | MR 46 #4102 | Zbl 0232.42007

[8] R.A. Hunt, On L(p, q) spaces, L'Ens. Math., 12 (1966), 249-275. | MR 36 #6921 | Zbl 0181.40301

[9] G. Polya and G. Szegö, Problems and Theorems in Analysis, Springer-Verlag, New York, 1976.